To Whom it May Concern-
My dog has been on enacard 8.5mg.,another pill to open valve to heart,. after an ear infection and another pill, my dog started coughing. I stopped the meds. for the ear. Took her to her vet, they put her on lazix, and a cough surpresent. after 3 weeks she is back to coughing. She is 12 years old. and is taking 8.5mg per day of enacard, a 5mg. 1 pill 2 times a day to open valve to heart, and 1 1/2 pills twice a day for cough. I am very worried about all these meds. amd what they are doing to my pet. Is this to much meds for a 38lb dog. And what else can we do if these meds are not stoping the cough. Looking forward to your E-mail.
Thank you for your time,
p.s. do I take her to another vet, she been going to the same place for 12 years.
I am sure your vet knows what he or she is doing but since you could not give me the names of all the meds it is hard for me to say if the meds are causeing a problem. It sounds like your pet is in congestive heart failure, in which case enacard and lasix is commonly used. Good luck, vetcare P.s. the ear meds should not cause any complications.